The decadal modulation of coupled bred vectors

Record Type

  • Journal Articles

Full Title

  • The decadal modulation of coupled bred vectors

Author(s)

  • Ham Y, Rienecker M, Schubert S, Marshak J, Yeh S, Yang S

Publication Title

Publication Title (abbreviated)

  • GEOPHYS RES LETT

Publication Date

  • 2012 Oct 25

DOI

  • 10.1029/2012GL053719

ISSN

  • 0094-8276

Volume

  • 39

Page Count

  • 5

Article Number

  • L20712

Keyword(s)

Citation

  • Ham Y, Rienecker M, Schubert S, Marshak J, Yeh S, Yang S. The decadal modulation of coupled bred vectors. GEOPHYS RES LETT. 2012;39 5.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • Authors' Pre-print on Authors own or departmental website
  • Authors' Post-print on Authors own or departmental website
  • Set statements to accompany pre-print, submitted, accepted and published articles
  • Publisher copyright and source must be acknowledged with DOI
  • Publisher's version/PDF must be used in Institutional Repository 6 months after publication.

More usage information may be available at SHERPA/RoMEO